# SDR REXA2016022800336

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 24,751 hours, 22,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT EXTERNAL EMER LIGHT INOPERATIVE.  DEFERRED LT FUSELAGE AFT EXTERNAL EMER LIGHT IAW MEL 33-51-22.  PLACARD INSTALLED & MM02 UPDATED.  REPLACED EMER BATTERY PACK CHARGER 4 IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD, PN BA5-0933-901. SN OFF C00494 SN ON C01693.  THIS CLEARS CONTROL 3284252-1.  REMOVED FROM MEL 33-51-22.  VERIFIED PARTS EFFECTIVITY.
